Volume 25, Number 6
Previous Issue Next Issue

Ming Wang & Xiangrui Meng

J. Comp. Math., 25 (2007), pp. 631-644

Preview Full PDF 153 1765 Abstract

Y. S. Bhat & S. Moskow

J. Comp. Math., 25 (2007), pp. 645-660

Preview Full PDF 158 1785 Abstract

Zhenyue Zhang, Yuyang Qiu & Keqin Du

J. Comp. Math., 25 (2007), pp. 661-671

Preview Full PDF 183 1804 Abstract

El-Sayed M.E. Mostafa

J. Comp. Math., 25 (2007), pp. 672-689

Preview Full PDF 167 1655 Abstract

Yandong Jiao, Guidong Dai, Quandong Feng & Yifa Tang

J. Comp. Math., 25 (2007), pp. 690-696

Preview Full PDF 156 1777 Abstract

Xinghua Wang & Aimin Xu

J. Comp. Math., 25 (2007), pp. 697-704

Preview Full PDF 153 1772 Abstract

Xiubin Xu & Chong Li

J. Comp. Math., 25 (2007), pp. 705-718

Preview Full PDF 152 1805 Abstract

Ya Yan Lu

J. Comp. Math., 25 (2007), pp. 719-729

Preview Full PDF 160 1786 Abstract

Chunxiong Zheng

J. Comp. Math., 25 (2007), pp. 730-745

Preview Full PDF 166 1794 Abstract

J. Comp. Math., 25 (2007), pp. 746-747

Preview Full PDF 155 1620 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard